Affordable Access

Publisher Website

Solution of three-dimensional problems of the theory of elasticity for a picewise homogeneous medium with constant poisson's ratio:PMM vol. 43, no. 6, 1979, pp. 1122–1125

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
43
Issue
6
Identifiers
DOI: 10.1016/0021-8928(79)90051-0

Abstract

Abstract Singular integral equations of the theory of elasticity are studied for a piecewise homogeneous medium with the same Poisson's ratio. It is shown that a solution can be obtained using the method of successive approximations. Use of the potential method for the fundamental problems of the theory of elasticity leads to singular integral equations of second kind [1], In the case of the second internal and external problems, and of the first internal problem, the spectral properties of the integral operators allow the use of the method of successive approximations to obtain a solution.

There are no comments yet on this publication. Be the first to share your thoughts.